# SDR UALA2012022401110

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 AFT BULKHEAD WEB CREASED BENT AT STR 36L TO 36R.   MAJOR REPAIR ACCOMPLISHED.  RMV'D AND RPL'D STA 1809.5 AFT LWR BULKHEAD WEB.
